# SDR MWEA96168

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 57791
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CERT INSP, FOUND BOTTOM OF THE AFT CARGO DOOR PAN WITH CORROSION.  REPAIRED AFT CARGO DOOR PAN IAW SRM 53-05, FIG 44.
